# SDR ASAA2021120937044

- Difficulty date: December 9, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 30,406 hours, 9,693 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Part number: UA5385513
- Part serial: 4529
- Condition: Leaking
- Location: #1 Engine
- Part time: 54,165 hours, 15,980 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING. FREQUENT SERVICING INCLUDE BEFORE AND AFTER IDG REPLACEMENT. (#PRI2/ETOPS). GROUNDED - YES. FOUND CLEAR EVIDENCE OF A LARGE OIL LEAK FROM THE AIR/OIL COOLER ON #1 ENG. REMOVED AND REPLACED #1 ENG AIR/OIL COOLER REF B737-900 AMM 24-11-21-400-801. LEAKS CHECK GOOD. NO FURTHER DEFECTS OR LEAKS FOUND.
